default search action
"Upper dimension and bases of zero-divisor graphs of commutative rings."
Shariefuddin Pirzada, M. Aijaz, Shane P. Redmond (2020)
- Shariefuddin Pirzada, M. Aijaz, Shane P. Redmond:
Upper dimension and bases of zero-divisor graphs of commutative rings. AKCE Int. J. Graphs Comb. 17(1): 168-173 (2020)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.